# SDR IPXA2016122312037

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 70,822 hours, 14,114 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Aux Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TOP OF CLIMB, ATTEMPTING TO TRANSFER UPPER AUX FUEL INTO THE MAIN TANKS. HAD 5000 LBS IN UPPER AUX. WHEN UPPER AUX GOT TO 2500 LBS THE PUMPS TURNED AMBER AND TRANSFER STOPPED. NO SUCCESS ON REPEATED ATTEMPTS FUEL FOUND TO BE IN LOWER AUX TANK WHICH IS DEACTIVATED IAW E.O. MD11-2810-62707-A. REMOVED FUEL FROM LOWER AUX TANK. FUEL SYSTEM CONTROL CKS GOOD IAW MM 28-08-01-741-801 AND FQS PER 28-41-00-700-801.
